@article{MZM_2001_69_6_a15,
author = {P. G. Grigor'ev},
title = {Estimates for {Norms} of {Random} {Polynomials} and {Their} {Application}},
journal = {Matemati\v{c}eskie zametki},
pages = {950--954},
year = {2001},
volume = {69},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2001_69_6_a15/}
}
P. G. Grigor'ev. Estimates for Norms of Random Polynomials and Their Application. Matematičeskie zametki, Tome 69 (2001) no. 6, pp. 950-954. http://geodesic.mathdoc.fr/item/MZM_2001_69_6_a15/
[1] Salem R., Zygmund A., Acta Math., 91 (1954), 245–301 | DOI | MR | Zbl
[2] Kashin B., Tzafriri L., East J. Approximation, 1:1 (1995), 125–139 | MR | Zbl
[3] Ledoux M., Talagrand M., Probability in Banach Spaces, Springer-Verlag, Berlin, 1991 | Zbl
[4] Marcus M., Pisier G., Random Fourier Series with Applicatiions to Harmonic Analysis, Princeton Univ. Press, Princeton, 1981 | Zbl
[5] Kashin B., Tzafriri L., East J. Approximation, 1:3 (1995), 373–377 | MR | Zbl
[6] Kashin B., Tzafriri L., Lower Estimates for the Supremum of Some Random Processes, II, Preprint MPIM No. 95-85, Max–Plank Institut für Mathematik, Bonn, 1995
[7] Kakhan Zh.-P., Sluchainye funktsionalnye ryady, Mir, M., 1973 | Zbl
[8] DeVore R., Lorentz G., Constructive Approximation, Springer-Verlag, Berlin, 1993